Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Bobsmithyo

Could Accutane cause pink eye?

I've had a cold, stuffy nose, coughing, sometimes sore throat for about a week and a half now and i started my accutane on friday (30 mg a day), and took my 4h pill today. My eye is red and bloodshot and I know it's possible as it becomes susceptible from a cold, but cold accutane trigger it. I don't wear contacts.

Share this post


Link to post
Share on other sites
I've had a cold, stuffy nose, coughing, sometimes sore throat for about a week and a half now and i started my accutane on friday (30 mg a day), and took my 4h pill today. My eye is red and bloodshot and I know it's possible as it becomes susceptible from a cold, but cold accutane trigger it. I don't wear contacts.

Yes. It increases the chances of you getting infections in various parts of your body. I got pink eye about once every 2 months in the year after finishing Accutane.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×